MAUDE Adverse Event Report: KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. FLUSHING PUMP OFP-2 (ROW); OLYMPUS FLUSHING PUMP

KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. FLUSHING PUMP OFP-2 (ROW); OLYMPUS FLUSHING PUMP
Model Number K10001145
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if additional information is provided by the user facility.
 
Event or Problem Description
It was reported that the subject device had foot pedal failure during cleaning and disinfection.There was no patient involvement.No reports of user harm associated with this event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was not returned to olympus for inspection, it was evaluated on site and the reported failure was confirmed.No new reportable malfunctions were identified.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the performance of a consumable deteriorated as the number of usages increase.Cause traded to component failure of the footswitch.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description

Brand Name
FLUSHING PUMP OFP-2 (ROW)
Common Device Name
OLYMPUS FLUSHING PUMP
Manufacturer (Section D)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD.
keymed house, stock road
southend on sea, essex SS25Q H
UK  SS25QH
Manufacturer (Section G)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD.
keymed house, stock road
southend on sea, essex SS25Q H
UK   SS25QH
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19005196
Report Number9611174-2024-01081
Device Sequence Number8446222
Product Code FEQ
UDI-Device Identifier15019778003191
UDI-Public15019778003191
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K100899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK10001145
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown